# SDR DALA1314753752

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 39,627 hours, 14,965 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 251A243016
- Condition: Bent
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB CONTROL MECHANISM INBD AFT LUB BENT.  R & R TAB MECH IAW ERA 515196-14.
